# SDR HNAA2017081600273

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 53,694 hours, 64,679 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Failed
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AHRS FAILED INFLIGHT.  CREW REPORTED ASSOCIATED SYSTEM FAILURES AS WELL.  R & R THE NR 2 AHRS COMPUTER IAW MM 34-20-01. OPS CHECKED GOOD.
